# SDR HALA2011052600230

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 15,983 hours, 38,621 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF WITH THE GEAR HANDLE UP, THE LT MAIN GEAR LIGHT WAS ILLUMINATED RED.  WITH THE GEAR HANDLE DOWN, ALL 3 LIGHTS GREEN.  TROUBLESHOT IAW SRM 32-61-0 IAW WDM 32-61-00.  ADJUSTED DIMENSION "A" OF PROX SENSOR D1-1057 IAW AMM 32-61-00-820-804.  DIMENSIONAL CHECK OF DIMENSION "A" CHECK GOOD-SENSOR INDUCTANCE CHECK GOOD.  REPLACED PRECAUTIONARY, PROXIMITY SENSOR D1-1061 & D1-1055 IAW AMM 32-61-04 AND ADJUSTED SENSORS IAW AMM 32-61-00 - CHECK OK. OK OR SERVICE.
